# SDR 4DPA2025021100001

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N246JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 39,289 hours, 33,455 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- ON CLIMB WE RECEIVED FUEL 1 LOW LEVEL MASTER. RETURNED TO EDC. INITIALLY DEFERRED THEN CORR ACTION- MX FOUND NO MSG PRESENT ON EICAS, NO RELATED MSG ON THE CMC, AND NO MSG ON THE FUEL REPEATER. PERFORMED OPS CHECK OF THE LOW-LEVEL WARNING SYSTEM, OPS CHECKS GOOD. THIS CLEARS MEL 28-44-00 PLACARDS REMOVED.
